# SDR NWAA091069945

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Intermittent
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AS THE FLIGHT CREW WAS CONFIGURING THE ACFT FOR LANDING, AN UNCOMMANDED ROLL OF THE ACFT TO THE LT OCCURRED WHEN THE SPEED BRAKES WERE USED.  THE ACFT COMPLETED A NORMAL LANDING WITHOUT FURTHER DIFFICULTIES.  MX FUNCTIONALLY CHECKED THE SPOILER SYS AND FOUND THE RT WING INBD SPOILER WAS INTERMITTENT.  THE RT WING INBD SPOILER ACTUATOR WAS REPLACED AND FUNCTIONAL CHECK OF THE SYS WAS PERFORMED SUCCESSFULLY.  THE ACFT HAS RETURNED TO SERVICE.  (K)
